A residue calculus approach to the uniform Artin-Rees lemma
Artikel i vetenskaplig tidskrift, 2013

The uniform Artin-Rees lemma has been proved by C. Huneke using algebraic methods. We give a new proof for this result in the analytic setting, using residue calculus and a method involving complexes of Hermitian vector bundles. We also have to introduce a type of product of complexes of vector bundles, which may be applicable in the solution of other division problems with respect to product ideals.


Jacob Sznajdman

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Israel Journal of Mathematics

0021-2172 (ISSN)

Vol. 196 1 33-50